Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had a bout of stomach flu, prescribed Zofran. No vomiting, only fever, given Tylenol, still stomach pains. What's going on ?

My 4 year old son had a bout of the stomach flu starting friday at 7pm and he vomited everything that he ate or drank witch resulted in me taking him to his dr shebperscribed him zofran so he would be able to drink and rehydrate himself. I gave him the 2ml dose on saturday at 5:30pm and since he has not vomited. Saturday niht he was running a fever of 101.8 so I gave him tylonal an dsince has been slowly getting his streght back and becoming his normal 4 year old self however he is still complaining of occasional stomach pain with serious gas not wantin gto play like normal and when he goes number two it isnt solid but I woildnt call it diareah because it isnt often that he goes. What do u think is going on?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Your child had symptoms of gastroenteritis which takes few days to settle
pain abdomen and loose stools persist for some days.
I suggest you to give probiotic like lactobaccilus sachet for 2 to 3 days.
Give plenty of fluids,lemonade,curd,rice porridge.
His activity and appetite will resume in couple of days.

Wishing your child good health.
God bless.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor